ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 2012 , Volume 32 , Issue 10

Select all articles

Export/Reference:

First steps in symplectic and spectral theory of integrable systems
Álvaro Pelayo and San Vű Ngọc
2012, 32(10): 3325-3377 doi: 10.3934/dcds.2012.32.3325 +[Abstract](1129) +[PDF](1241.6KB)
Regularity of $\infty$ for elliptic equations with measurable coefficients and its consequences
Ugur G. Abdulla
2012, 32(10): 3379-3397 doi: 10.3934/dcds.2012.32.3379 +[Abstract](922) +[PDF](388.0KB)
Computation of rotation numbers for a class of PL-circle homeomorphisms
Abdelhamid Adouani and Habib Marzougui
2012, 32(10): 3399-3419 doi: 10.3934/dcds.2012.32.3399 +[Abstract](1069) +[PDF](453.8KB)
Inverting the Furstenberg correspondence
Jeremy Avigad
2012, 32(10): 3421-3431 doi: 10.3934/dcds.2012.32.3421 +[Abstract](976) +[PDF](375.8KB)
Classification of Rauzy classes in the moduli space of Abelian and quadratic differentials
Corentin Boissy
2012, 32(10): 3433-3457 doi: 10.3934/dcds.2012.32.3433 +[Abstract](1122) +[PDF](1304.3KB)
Wave breaking phenomena and global solutions for a generalized periodic two-component Camassa-Holm system
Caixia Chen and Shu Wen
2012, 32(10): 3459-3484 doi: 10.3934/dcds.2012.32.3459 +[Abstract](860) +[PDF](474.6KB)
A Sharkovsky theorem for non-locally connected spaces
G. Conner, Christopher P. Grant and Mark H. Meilstrup
2012, 32(10): 3485-3499 doi: 10.3934/dcds.2012.32.3485 +[Abstract](732) +[PDF](1824.2KB)
Formation of singularities to quasi-linear hyperbolic systems with initial data of small BV norm
Wen-Rong Dai
2012, 32(10): 3501-3524 doi: 10.3934/dcds.2012.32.3501 +[Abstract](1026) +[PDF](431.8KB)
Dimension and measure of baker-like skew-products of $\boldsymbol{\beta}$-transformations
David Färm and Tomas Persson
2012, 32(10): 3525-3537 doi: 10.3934/dcds.2012.32.3525 +[Abstract](1081) +[PDF](447.6KB)
Existence of piecewise linear Lyapunov functions in arbitrary dimensions
Peter Giesl and Sigurdur Hafstein
2012, 32(10): 3539-3565 doi: 10.3934/dcds.2012.32.3539 +[Abstract](1259) +[PDF](1016.8KB)
Perturbed elliptic equations with oscillatory nonlinearities
Zuji Guo and Zhaoli Liu
2012, 32(10): 3567-3585 doi: 10.3934/dcds.2012.32.3567 +[Abstract](946) +[PDF](450.9KB)
Transport, flux and growth of homoclinic Floer homology
Sonja Hohloch
2012, 32(10): 3587-3620 doi: 10.3934/dcds.2012.32.3587 +[Abstract](947) +[PDF](753.7KB)
Planar traveling waves for nonlocal dispersion equation with monostable nonlinearity
Rui Huang, Ming Mei and Yong Wang
2012, 32(10): 3621-3649 doi: 10.3934/dcds.2012.32.3621 +[Abstract](1110) +[PDF](589.0KB)
Cone-fields without constant orbit core dimension
Łukasz Struski, Jacek Tabor and Tomasz Kułaga
2012, 32(10): 3651-3664 doi: 10.3934/dcds.2012.32.3651 +[Abstract](977) +[PDF](453.0KB)
Averaging of an homogeneous two-phase flow model with oscillating external forces
T. Tachim Medjo
2012, 32(10): 3665-3690 doi: 10.3934/dcds.2012.32.3665 +[Abstract](1215) +[PDF](499.2KB)
Blow-up behavior of solutions to a parabolic-elliptic system on higher dimensional domains
Yūki Naito and Takasi Senba
2012, 32(10): 3691-3713 doi: 10.3934/dcds.2012.32.3691 +[Abstract](1102) +[PDF](426.8KB)
On stacked central configurations of the planar coorbital satellites problem
Allyson Oliveira and Hildeberto Cabral
2012, 32(10): 3715-3732 doi: 10.3934/dcds.2012.32.3715 +[Abstract](1114) +[PDF](1393.6KB)
Bounds on the growth of high Sobolev norms of solutions to 2D Hartree equations
Vedran Sohinger
2012, 32(10): 3733-3771 doi: 10.3934/dcds.2012.32.3733 +[Abstract](996) +[PDF](632.3KB)
Exponential decay of Lebesgue numbers
Peng Sun
2012, 32(10): 3773-3785 doi: 10.3934/dcds.2012.32.3773 +[Abstract](952) +[PDF](329.2KB)
The existence of uniform attractors for 3D Brinkman-Forchheimer equations
Yuncheng You, Caidi Zhao and Shengfan Zhou
2012, 32(10): 3787-3800 doi: 10.3934/dcds.2012.32.3787 +[Abstract](1112) +[PDF](416.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]